JMAA Ames Award Fund Announcement

Primary tabs

As recognition of Dr. William Ames' many years of outstanding service to the Journal, two awards were established, in pure and applied mathematics. The annual awards each consist of a monetary prize of $2,500, which is to be divided equally among the coauthors of a paper that is deemed to be of major interest and of high quality. The decision on these two awards will be made by the Editorial Board of the JMAA.

The editors are very pleased to announce that the inaugural JMAA Ames Awards for 2011 were given to Pierre Cardaliaguet and Chloé Jimenez for their paper "Optimal transport with convex obstacle" JMAA 381 (2011) 43-63, and to Sándor Krenedits for his paper "Three-term idempotent counterexamples in the Hardy-Littlewood majorant problem" JMAA 388 (2012) 136-150. Both papers are available for free on ScienceDirect.


  • Workflow Status:
  • Created By:
  • Created:
  • Modified By:
  • Modified:


    No categories were selected.

Target Audience

    No target audience selected.